# SDR SIMA20180131004

- Difficulty date: January 31, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- Aircraft time: 36,813 hours, 26,894 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 530005
- Part serial: MAL0693
- Condition: Failed
- Location: Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STEERING INOPERATIVE CAUTION MESSAGE POSTED.  PERFORMED NEUISANCE MESSAGE PROCEDURE,  CAUTION CLEARED FOR A FEW SECONDS AND REPOSTED.  REMOVED AND REPLACED STEERING MANIFOLD IAW AMM 32-51-50.  PERFORMED BITE TEST OF STEERING MANIFOLD IAW AMM 32-50-00-740-801.  PERFORMED AN OPS TEST IAW 32-51-00-710-801. OPS AND LEAK CHECKED GOOD.  NO DEFECTS NOTED.
